# SDR DALA2022122788408

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FLOOR BEAM WEB AROUND TH E COLLAR OF THE REINFORCEMENT STRAP ATTACHMENT FASTENERS BTW FR 75 TO FR79 IN PASSENGER CABIN.  COMPLIED WITH PRI 603703-14, VALIDATED ER/A #603703-14 MATCHES PRI 603703-14. EXISTING ALTERATION INSTALLED PER 5320-01135. INSTALLATION IS APPROVED BY STC ST02455LA. STC IS APPROVED FOR DAMAGE TOLERANCE IN ACCORDANCE WITH FAR25.47 AND 25.571.
